# SDR DALA2019122007448

- Difficulty date: December 20, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 77,724 hours, 14,148 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support
- Condition: Broken
- Location: Rt Nr 10 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MTC TASK - R/H #10 SLAT I/B SIDE SUPPORT FOUND BROKEN C/A REPAIRED THE BROKEN SUPPORT AT I/B SIDE OF R/H #10 SLAT AS PER PRI 583510-14 REV.O. THE PRI 583510-14 REV.O COMPARED AND COMPLETED WITH ERA #583510-14 REV. ORIGINAL. ASSOCIATED ER/A 14-583510 ADDED FOR AC 1802 (1410595)
